Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
ESCARDÓ, MARTIN; HOFMANN, MARTIN; STREICHER, THOMAS 
Titel:
On the non-sequential nature of the interval-domain model of real-number computation 
Zeitschriftentitel:
Mathematical Structures in Computer Science 
Jahr:
2004 
Band / Volume:
14 
Heft / Issue:
06 
Seitenangaben Beitrag:
803-814 
E-ISSN:
1469-8072 
Hinweise:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively